MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 7115-0009
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to loosening of the tibial component.The patient's entire scorpio construct was revised to a triathlon ts construct.Rep provided x-rays, pictures of the explants, and the revision implant sheet and reported that no further information will be available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding loosening involving a scorpio baseplate was reported.The event was confirmed by medical review.Method & results: device evaluation and results: the device was not returned.Visual inspection of the received image of the explanted devices showed nothing noteworthy.Dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided to the consulting clinician for a review which was rejected stating, "x-ray provided confirms loosening of the tibial component of the left knee, can not confirm revision of right knee, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components." device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left knee was revised due to loosening of the tibial component.Visual inspection of the received image of the explanted devices showed nothing noteworthy.The available medical records were provided to the consulting clinician who confirmed the event of loosening of the tibial component.Th root cause could not be determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op x- rays, patient history, pathology report & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9192773
Report Number0002249697-2019-03499
Device Sequence Number16614140
Product Code JWH
UDI-Device Identifier07613327033373
UDI-Public07613327033373
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2012
Device Catalogue Number7115-0009
Device Lot Number3N8MRD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR